Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ClearUpAcne

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

11 Neutral

About ClearUpAcne

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. Why do you always try to hijack other peoples board? It is very rude, unproductive and not a very team player thing to do. You've stated your opinion several times regarding accutane and your experiences with it and that is your RIGHT to do that but pushing your advice on others is not ok. But in any event to answer the OP's question, you can space them out or not- it shouldn't make that big of a difference Thanks for the advice Sasch! And Livetoregret, I have chosen to take Accutane with
  2. So I am currently on my 26th day of accutane, my IB has just subsided and I can feel my skin starting to get smoother. Since I've been on accutane I've probably seen 15 minutes of sunlight. The problem is I have a wedding in Florida to go to the first day of summer (I am still in high school), roughly 5 weeks away. I know I will be outside a lot, and no matter how much sunscreen I apply, I am certain I will still get sun. So I need your advice. Can I gradually lay out in the sun for 15
  3. Yes you could try getting on accutane and antibiotics at the same time. Amoxicillin and Minocycline typically work right away and you could get off of them after a month, when accutane starts kicking in.
  4. It's simply the way your body and skin react to the medicine. Plus it takes around four days for any noticeable effects, so any 4-day IB can be attributed to placebo side effects!
  5. Well you could try only applying it at night, because the actual gel is making you shiny not the oil. If you want to get rid of oil-cause shininess try Saw Palmetto or Proactiv makes a topical product. Reduce masterbation and stay away from those greasy foods! If the oil takes a while to accumulate bring a oil blotting pad along to use!
  6. It will be fine! From what I've seen anything above 40% Vitamin A is a no-no. Plus Gaspari make a protein with probiotics
  7. Definitely give it a few days! If it took over a year to feel the pain, it will take a week minimum for the pain to go away. If its not better within two weeks then I would look into your diet, extended periods of bad foods can do this to you.
  8. Today is my 25th day of accutane and I was prescribed 30 pills for the month, meaning I have 5 pills left. The problem is my derm appointment isn't for another 9 days. The question is, do i space the servings out to every other day, or do I take my accutane for the next five days, and then just quit for 4? I'm assuming spacing them out would be the best thing to do, but I wanted to ask if any of you guys had similar situations?
  9. FIlled it out! Hopefully they develop an acne section!
  10. Love, love, love, love it! The first time I broke out with severe acne two years ago I completely allowed it to control every aspect of my life. Now that I'm currently on my second severe breakout (16th day of accutane) and things are worse than ever but I take on the mindset you have! Acne will not control me. I never let anyone or anything control me until acne, and now I'm sick of it and I'm living life with no fear need anyone to talk to or just a buddy to bounce ideas off of I'm here!
  11. Great way to think about things my friend. I know this sounds ludicrous but if we can harness the effects of acne and see it as an opportunity to make ourselves stronger, then acne isn't a bad thing at all! Just keep on keepin on. In the end, that's all you can do and that's all that matters.
  12. I suggest just spending a few hours exploring the site. If the basic medications haven't worked for you it may be time to amp it up a bit, and see a physician or a dermatologist for some Retin-A, antibiotics, or Accutane. Most OTC stuff isn't too effective for us more severe cases!
  13. Yes. There's no magical way to flip the switch. It takes time. But I can promise it will be worth it. Just keep at it! I think you have a great understanding of what I'm trying to convey. I'm glad there are people like you who understand what's really going on.
  14. Acne is just as much a mental disease, as it is a physical disease. The scarring on the face reflects the scarring on the mind. The inflammation in the cheeks inflame your bits of self-confidence. Simply put, acne just wears on the mind. Before I get started on how to deal with mental acne issues, I want to tell a little bit about myself. I am currently on day 10 of accutane, during my worst acne breakout ever. This isn't a looking back at the past, you can do it, be strong thing; this is a
  15. I do not believe this at all, personally I think each pimple takes around 3-5 days to develop. But I'm not saying the stress DID cause it, after all who knows? I'm just saying its a thought.
×